| Catalog Number |
SSLP-205 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Health professional reported a right side capsular contracture, baker grade iii.Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of the returned device identified flat creases and a curved opening.Weight measurement of the device identified device weight was within specification.Microscopic analysis was performed and identified a striated edge curved opening on the posterior.Based on the device analysis the final assessment was a striated opening assessed as surgical damage.
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade iii.Device has been explanted.